# SDR A6WA201441540

- Difficulty date: May 12, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N446
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 25,984 hours, 24,992 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Structure
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ENCLOSURE CRACKED ON AFT UPPER BEND AT ENCLOSURE LID.  REPAIRED IAW EA 25-2014-144 DATED 5/11/2014.
